EconPapers    
Economics at your fingertips  
 

Spherical Matrix Distributions and Cauchy Quotients

Peter Phillips

No 823, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: It is shown that matrix quotients of submatrices of a spherical matrix are distributed as matrix Cauchy. This generalizes known results for scalar ratios of independent normal variates. The derivations are simple and make use of the theory of invariant measures on manifolds.

Keywords: Cauchy quotients; invariant measures; matrix variates; spherical distributions (search for similar items in EconPapers)
Pages: 5 pages
Date: 1987-02
Note: CFP 729.
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in Statistics and Probability Letters (1989), 8: 51-53

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d08/d0823.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: Spherical matrix distributions and cauchy quotients (1989) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:823

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:823